A 19-year-old female asked:
I have bronchitis and was given azithromyacin 250mg for it. i'm currently taking 1 bisocodyl 5mg/day, and 1 docusate sodium 100mg/day. may i take all three together safely?
1 doctor answer • 2 doctors weighed in
Pediatrics 33 years experience
Usually ok: Generally, the two constipation medications and azithromycin should be ok taken separately or taken together. If worried about stomach symptoms, one can take them separately, which is easy to do as azithromycin is a once-a-day drug. That said, some people get gurgly tummies and loose stools on azithromycin... and won't need laxatives on azithromycin days. Time will tell.
130 viewsReviewed Oct 25, 2019
Last updated Jan 19, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.